# SDR IPXA11664458

- Difficulty date: January 18, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 113T15395
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD AILERON INBD SUPPORT RIB OTBD FLANGE FOUND CRACKED.  LT WING INBD AILERON INBD SUPT RIB OTBD FLANGE REPAIRED IAW HX RS NR R-57-00-36909 REV A AND EO B767-5740-41154-A, ORIGINAL MATERIAL IS 7075T73 FORGING, CRK LENGTH IS 0.45", CUTOUT SIZE IS 1.7"X0.8", THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH & 10133-2001-7075T6511 AS REPAIR CLIP, REPAIR SIZE IS 1.46" X 2".
